Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On embeddings of $C_0(K)$ spaces into $C_0(L,X)$ spaces

Tom 232 / 2016

Leandro Candido Studia Mathematica 232 (2016), 1-6 MSC: Primary 46E40; Secondary 46B25. DOI: 10.4064/sm7857-3-2016 Opublikowany online: 13 April 2016

Streszczenie

For a locally compact Hausdorff space $K$ and a Banach space $X$ let $C_0(K, X)$ denote the space of all continuous functions $f:K\to X$ which vanish at infinity, equipped with the supremum norm. If $X$ is the scalar field, we denote $C_0(K, X)$ simply by $C_0(K)$. We prove that for locally compact Hausdorff spaces $K$ and $L$ and for a Banach space $X$ containing no copy of $c_0$, if there is an isomorphic embedding of $C_0(K)$ into $C_0(L,X)$, then either $K$ is finite or $|K|\leq |L|$. As a consequence, if there is an isomorphic embedding of $C_0(K)$ into $C_0(L,X)$ where $X$ contains no copy of $c_0$ and $L$ is scattered, then $K$ must be scattered.

Autorzy

  • Leandro CandidoInstituto de Ciência e Tecnologia
    Universidade Federal de São Paulo
    Campus São José dos Campos – Parque Tecnológico
    Avenida Cesare Monsueto Giulio Lattes, 1211
    12231-280 São José dos Campos – SP, Brazil
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek